The construction of normal bases for the space of continuous functions on , with the aid of operators
Annales mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 299-305
Cet article a éte moissonné depuis la source Numdam
@article{AMBP_1995__2_1_299_0,
author = {Verdoodt, Ann},
title = {The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators},
journal = {Annales math\'ematiques Blaise Pascal},
pages = {299--305},
year = {1995},
publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
volume = {2},
number = {1},
mrnumber = {1342825},
zbl = {0828.46069},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMBP_1995__2_1_299_0/}
}
TY - JOUR AU - Verdoodt, Ann TI - The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators JO - Annales mathématiques Blaise Pascal PY - 1995 SP - 299 EP - 305 VL - 2 IS - 1 PB - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal UR - http://geodesic.mathdoc.fr/item/AMBP_1995__2_1_299_0/ LA - en ID - AMBP_1995__2_1_299_0 ER -
%0 Journal Article %A Verdoodt, Ann %T The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators %J Annales mathématiques Blaise Pascal %D 1995 %P 299-305 %V 2 %N 1 %I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal %U http://geodesic.mathdoc.fr/item/AMBP_1995__2_1_299_0/ %G en %F AMBP_1995__2_1_299_0
Verdoodt, Ann. The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators. Annales mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 299-305. http://geodesic.mathdoc.fr/item/AMBP_1995__2_1_299_0/